# SDR 011907N515CS1

- Difficulty date: January 19, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N515CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605335
- Aircraft time: 3,660 hours, 2,540 cycles
- Engine: Pwa PW545A
- Engine time: 3,237 hours, 2,267 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8237007
- Part serial: F51037
- Condition: Failed
- Location: Rt Engine
- Part time: 2,472 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: X, J, H
- Precautionary procedure: B

## Discrepancy

ON APPROACH TO PSP,WHEN POWER INCREASE SELECTED, RT ENGINE FAILED TO RESPOND AND FLAMED OUT. ATTEMPTED TO RESTART UNSUCCESSFULLY. DECLARED AN EMERGENCY, FOLLOWED AFM PROCEDURES FOR SINGLE ENGINE OPERATION. AIRCRAFT LANDING WAS UNEVENTFUL.  MAINTENANCE PERSONNEL FOUND INTERNAL FAILURE OF FUEL CONTROL. REPLACED FUEL CONTROL ENGINE GROUND RUN GOOD, POST MAINTENANCE FLIGHT CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  FUEL CONTROL HAS BEEN RETURNED TO VENDOR FOR INSPECTION AND REPAIR. TEARDOWN REPORT HAS BEEN REQUESTED.
